WhatsApp Chat Helpline: You can chat... - Asthma UK communi...

Asthma UK community forum

17,964 members22,287 posts

WhatsApp Chat Helpline

AsthmaUK_Nurses profile image
AsthmaUK_NursesAdministrator

You can chat with our asthma nurse team via WhatsApp on 07378 606 728

Send us a message, whether you’ve got a question about taking your medicines or you want to understand what triggers your asthma. There’s no question too big or small. The Asthma UK nurse team are here to help and the more you know about your asthma, the better your chance of staying well. This service is intended for people aged 18 and over.

The service is currently open Monday to Friday 9am-5pm so we won’t be able to respond to messages that come in outside of these times straight away. The service is closed on weekends and public holidays.

5 Replies

Hi sorry to bother you,I have been on flixotide for 3 mths ,for overlap asthma I'm 66yrs old GP prescribed it as he thought I was using my ventolin bit to often I E explained to him I live very close to recent bush fires and I needed to use it, anyway now on flixotide 250 inhaler ,I'm trying to find out if it causes bloating since starting IV bloated around stomach think it effects my breathing being overweight ,have you heard of this happening? Now fires have stopped where I live is very damp moldy which does not help either,I'm going to try tapering from 250 to 125 see if that helps my bloating problems,my GP is away for 2 weeks so any info appreciated .

AsthmaUK_Nurses profile image
AsthmaUK_NursesAdministrator in reply to Ttansformer

Hi Ttansformer, thanks for getting involved in our HUL forum and asking a question. I cannot see bloating as a listed side effect to inhaled Flixotide. This maybe due to something else. We don't usually recommend bringing down the preventer inhaler dose too soon after a flare up, generally this can be done 3 - 6months post flare up if the person has had no symptoms and no need to use your reliever inhaler. I would suggest you book an urgent review of your asthma with your GP or asthma nurse. asthma.org.uk/advice/manage...

Hi to all

I would like to know why my peak flow keeps going down and my asthma worse at night with chest tightness sometimes below 110

Steriods ect make my blood sugar go up and I am not prepared to put up with this and I cannot have ibuprofen that sets my asthma off 2 so I cannot win one way or another.

Colourfull500

EmmaF91 profile image
EmmaF91Community Ambassador in reply to Colourfull500

Hi

Replying as I’m not sure if anyone from AUK is working on here til after new year;

Night symptoms, a lower peak flow, and chest tightness are all symptoms of asthma, so it sounds like your asthma is not controlled at the moment. Please see your GP/call 111 about it. As bad as it sounds 5 days if unstable sugars is better than a short lifetime of tightness/asthma symptoms followed by a endless period of not breathing... It’s not ideal when the treatment for 1 condition affects another. It is unlikely that painkillers would have any affect on this tightness, even if you were able to take them!

As I said, please talk to your GP/111 for advice!

For more about PF; healthunlocked.com/asthmauk...

AsthmaUK_Nurses profile image
AsthmaUK_NursesAdministrator in reply to Colourfull500

Hi Colourfull500, sorry we were not around to answer your query. I hope you took EmmaF91 advice by calling 111 and are now better :)

You may also like...